Estimation of generalized moments of additive functions over the set of shifted primes

Indlekofer, Karl-Heinz and Kátai, Imre: Estimation of generalized moments of additive functions over the set of shifted primes. Acta scientiarum mathematicarum, (56) 3-4. pp. 229-236. (1992)

[img] Cikk, tanulmány, mű
math_056_fasc_003_004_229-236.pdf

Download (825kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1992
Volume: 56
Number: 3-4
Page Range: pp. 229-236
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 236. p.
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35
URI: http://acta.bibl.u-szeged.hu/id/eprint/15347

Actions (login required)

View Item View Item